Viagra and blindness.....  

niceguy0865 66M
68 posts
5/28/2005 9:24 am

Last Read:
4/29/2006 8:24 pm

Viagra and blindness.....


Is ANYONE surprised to learn of this connection? Haven't we spent our LIVES knowing that if we had a stiffy, and did certain "things" to it, that we would go blind??? Do you suppose that the packaging for Erectile enhancement drugs should have a precaution note (much like the Surgeon General's warning on cigarette packs)? It could read, "Your MOTHER told you, years ago, that if you played with that thing, you'd go blind. We, at Pfizer (or whoever is the drugs manufacturer) want to remind you that SHE KNEW WHAT SHE WAS TALKING ABOUT!!!!! So, if you use this product, please, afterwards, only do nik-nik.... and DON'T use it if all you're going to do with that woody is abuse it!!!!"

SassyLady63123 59F
1 post
7/30/2005 3:52 pm

Right on! I hate viagra, and DON'T want any man I ever have sex with, to use it! You are SUCH a cutie, nice


male4u2njoy2 69M

8/5/2005 12:15 pm

There is no such thing as a free lunch.


rm_judejude3 60M
1 post
8/11/2005 7:23 am

Have you considered taking a course in "anger management"?


Hippink 35F
4499 posts
8/31/2005 9:02 pm

hey, D! I'm glad that you haven't gone blind, yet.

I wonder if the same holds true if someone else plays with it?

You always put a smile on my face, too. You sexy thang!
-S


rm_Aaron9nAtl 47M
4 posts
10/11/2005 12:34 am

Lol, too bad it's not advertised on television to the extent most other new drugs are, sometimes the side effects warning is like the punch line of a good joke! Like it may help your arthritis pain but you could end up with tuberculosis or lymphoma... or the new one for "restless leg syndrome", side effect may include a tendency to fall asleep while driving...or the best yet, the fine print on the Wow fat free chips bag, almost same as warnings for that diet drug Zenacal, may causes cramping, loose stool, and oily leakage! Got any dip for those chips?! LOL (And in Georgia, like all the adult toys that say "sold as a novelty device only, not to be used as a medical device and not intended for insertion into body openings...; )


MyDreamTheater 50M/44F
4 posts
2/6/2006 4:16 am

I agree with judejude3, you've got problems. Maybe you should take a nice long and relaxing vacation. b)


LadytoPleaseYou 64F
5447 posts
3/13/2006 7:23 pm

What about the hairy palm side effect?

PENIS CHARMING....where are you?


niceguy0865 66M

3/15/2006 9:17 am

LPY: Perhaps you can help me with this question, which has bugged me for a LOOOOOooonng time:

If a woman were to manually stimulate a man, would hair sprout on HER palms?????


niceguy0865 66M

4/15/2006 7:25 am

Jude and Dreamtheater: How did you make that enormous leap from this blog submittal to some sort of anger thing????? I trust that neither of you is a counselor or psychiatrist!!!!!!


Become a member to create a blog